MAUDE Adverse Event Report: TRICE MEDICAL, INC. MI-TABLET 2; ENDOSCOPIC VIDEO IMAGING DEVICE

TRICE MEDICAL, INC. MI-TABLET 2; ENDOSCOPIC VIDEO IMAGING DEVICE
Model Number T200-020
Medical Device Problem Codes Melted (1385); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All components of the device were tested prior to release.No issues were found.After shipment of the device to the customer, no shipping damage was reported.It is possible that the power cord was somehow damaged after delivery and unpackaging, prior to use by the customer.The device has not been returned yet.A follow-up report shall be filed when new information is available.There was no patient involvement or impact on the user.
 
Event or Problem Description
A facility reported that upon setting up the device, with the power cord plugged into the wall outlet and into the power supply, the power cord started to get warm and generate smoke.

Brand Name
MI-TABLET 2
Common Device Name
ENDOSCOPIC VIDEO IMAGING DEVICE
Manufacturer (Section D)
TRICE MEDICAL, INC.
40 general warren blvd.
suite 100
malvern PA 19355
Manufacturer (Section G)
TRICE MEDICAL, INC.
40 general warren blvd.
suite 100
malvern PA 19355
Manufacturer Contact
david vancelette
40 general warren blvd.
suite 100
malvern, PA 19355
9492388220
MDR Report Key17401845
Report Number3010760216-2023-00002
Device Sequence Number14912369
Product Code HRX
UDI-Device Identifier00857356008064
UDI-Public(01)00857356008064
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162475NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT200-020
Device Catalogue NumberT200-020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2023
Initial Report FDA Received Date07/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown